Author = Shah, Kamal
Number of Articles: 3
1. INVESTIGATING A COUPLED SYSTEM WITH RIEMANN-LIOUVILLE FRACTIONAL DERIVATIVE BY MODIFIED MONOTONE ITERATIVE TECHNIQUE

Articles in Press, Accepted Manuscript, Available Online from 08 February 2020

Kamal Shah; Abid Hussain


2. Existence results for a coupled systems of Chandrasekhar quadratic integral equations

Volume 3, Issue 1, Summer and Autumn 2017, Pages 15-22

Fazal Haq; Kamal Shah; Ghaus UR-Rahman); Muhammad Shahzad


3. Existence of positive solutions to a coupled system with three­point boundary conditions via degree theory

Volume 3, Issue 1, Summer and Autumn 2017, Pages 34-43

S. Samina; Kamal Shah; Rahmat Ali Khan